# SDR AALA20100105TUL09

- Difficulty date: January 5, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD CENTER STOP BRACKET CRACKED.  REMOVED AND REPLACED FORWARD CENTER STOP BRACKET PER ESO 80174.
